| Model Number |
G36042 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/24/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that a leakage was found in the coda balloon catheter during the procedure.It was further noted that there was a split in the entire length of the balloon.There were no reported serious injuries to the patient as a result of the product problem.